# SDR SIMA20150905001

- Difficulty date: September 5, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 26,823 hours, 22,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 24492
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FRONT LT EMER LIGHT INOPERATIVE.  R & R WING TO FUSELAGE FRONT LT EMER LIGHT BULB.  OPERATIONS CHECKED BAD IAW AMM 33-50-07.  SEE ITEM 2 SAME NRWC FOR CORRECTIVE ACTION.  EMER LIGHT BATTERY PN 2013-1A & SN 110280.
